# SDR FDEA200908133006

- Difficulty date: August 13, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 32,031 hours, 16,382 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53610318367
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF LAV SERVICE BOX FOUND CORROSION ON SKIN ON INTERNAL SIDE AT TOP SIDE OF CUT OUT. REMOVED LEVEL 1 CORROSION.  REMOVED AND REPLACED INTERNAL LAV SERVICE PANEL CUTOUT DOUBLER AND INSTALLED FRAME SPICE REPAIR AT FR 12 BETWEEN STR 38 AND STR 44 LT IAW SRM 53-12-13,FIG 210,PAGE 211/212 AND SRM 51-72-10 AND REF SRI 53-12-13-2-001-00.
